# SDR FDEA202501130061

- Difficulty date: January 13, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-300
- Aircraft serial: 63123
- Aircraft time: 5,865 hours, 2,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876136
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT- FLOOR BOARD PANEL 232DFF DAMAGED AT APROX. STA 490. REPAIRED MAIN DECK CARGO COMPTARTMENT FLOORBOARD PANEL #232DFF P/N 143T5876-136   AT STA 490 RBL 82" TO RBL 90" IN REF. TO SRM 53-00-50-2R FIG. 201 REPAIR 1 SHEET 1. SEE JPF   FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR
